2019
Том 71
№ 11

All Issues

Buslaeva S. F.

Articles: 2
Article (Russian)

On a Two-Point Version of Transfinite Diameter

Buslaeva S. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 9. - pp. 1155-1160

We study properties of a two-point version of the transfinite diameter of a set. By using relations obtained for its calculation, we prove a two-point version of the well-known Pólya theorem on an estimate from above for the Hankel determinants of a holomorphic function.

Brief Communications (Russian)

On the Poincaré theorem with asymptotically periodic coefficients

Buslaeva S. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 9. - pp. 1262–1267

We consider the case where the Poincaré theorem for difference equations with asymptotically constant coefficients is generalized to systems of difference equations with asymptotically periodic coefficients.